# SDR ASAA2017010719254

- Difficulty date: January 7, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 23,323 hours, 6,770 cycles
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Condition: Broken
- Location: Flight Deck
- Part time: 23,319 hours, 6,768 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPCU NORMAL CIRCUIT BREAKER ON SPCU BROKEN.  ACFT GROUNDED.  REMOVED AND REPLACED SPCU, INSTALLATION TEST OK, IAW AMM 24-34-11.
